Change search
ReferencesLink to record
Permanent link

Direct link
Lieb-Thirring inequalities for generalized magnetic fields
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2016 (English)In: Bulletin of Mathematical Sciences, ISSN 1664-3607, E-ISSN 1664-3615, Vol. 6, no 1, 1-14 p.Article in journal (Refereed) PublishedText
Abstract [en]

Following an approach by Exner et al. (Commun Math Phys 26:531-541, 2014), we establish Lieb-Thirring inequalities for general self-adjoint and second-degree differential operators with matrix valued potentials acting in one space-dimension. These include and generalize the magnetic Schrodinger operator. Three different settings are considered, with functions defined on the whole real line, a semi-axis and an interval, respectively, leading to different types of bounds. An interpretation of the result in terms of Schrodinger operators acting on star graphs and graphs with two vertices is also given.

Place, publisher, year, edition, pages
2016. Vol. 6, no 1, 1-14 p.
Keyword [en]
Schrodinger operators, Lieb-Thirring inequalities, Commutation method
National Category
URN: urn:nbn:se:kth:diva-185343DOI: 10.1007/s13373-015-0067-9ISI: 000372286800001ScopusID: 2-s2.0-84960970634OAI: diva2:921448

QC 20160420

Available from: 2016-04-20 Created: 2016-04-18 Last updated: 2016-04-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Mickelin, Oscar
By organisation
Mathematics (Dept.)
In the same journal
Bulletin of Mathematical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link